# SDR CA990531026

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Frame
- Part number: 10510056
- Condition: Corroded
- Location: Transmission
- Part time: 4,753 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PAST MAJOR INSPECTION, THE TRANSMISSION A-FRAME WAS COVERED WITH HEAT SHRINK FOR PROTECTION.  AT THE NEXT MAJOR INSPECTION, HEAT SHRINK WAS REMOVED.  RT AND LT FRAMES WERE CORRODED BEYOND LIMITS (80 PERCENT) AND WERE SUBSEQUENTLY SCRAPPED.
